# SDR CA991103051

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 50810323
- Condition: Cracked
- Location: Rt & Lt Mlg
- Component: 115810000653
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MOVING AXLE TO CHECK FOR EXCESSIVE PLAY, MOVEMENT WAS NOTICED IN THE TORQUE KNEE UPPER AND LOWER BUSHINGS (BOTH MAIN GEAR).  LEFT AND RIGHT LANDING GEAR TORQUE KNEES REMOVED TO INSTALL NEW BUSHINGS.  DURING BUSHING REPLACEMENT, A SMALL CRACK WAS NOTICED IN THE RADIUS OF SINGLE BOLT HOLE.   UNIT L.P.I'D CONFIRMED CRACK.  TWO OUT OF FOUR TORQUE KNEES FOUND CRACKED.
